Flash Flood, Morris
- When
- July 11, 5:26 PM CST to 6:30 PM CST
- Where
- Morris County, Omaha
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.180, -94.750
High water was again reported across the intersection of US 67 and US Hwy. 259.
Northwest flow aloft combined with a very moist atmosphere and weak upper level storm disturbances resulted in very heavy rainfall once again across portions of northeast Texas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
Northwest flow aloft combined with a very moist atmosphere and weak upper level storm disturbances resulted in very heavy rainfall once again across portions of northeast Texas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 11, 2:30 PM CST, 2 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT WED JUL 11 2007 .DISCUSSION... NORTHWEST FLOW SETTING UP ALOFT AS SHEAR AXIS MOVES EAST OF THE AREA. A LITTLE CONVECTION IS TRYING TO GET STARTED ACROSS THE I20 CORRIDOR OF LOUISIANA...AND THE I30 CORRIDOR OF NORTH EAST TEXAS THIS AFTERNOON. THIS IS HAPPENING WHERE MID LEVEL MOISTURE AND A WEAK VORTICITY AREA LINGERS BEHIND THE SHEAR AXIS. LOOK FOR DECENT BOUNDARY LAYER MOISTURE TO BE AROUND THROUGHOUT THE SHORT TERM...BUT THERE MAY BE SOME DRYING IN THE MID TO UPPER LEVELS. 20 CENTS WILL BE COMMON IN THE SHORT TERM FORECAST...BUT RAIN CHANCES GO UP A LITTLE FRIDAY NIGHT AS MODELS FLOAT A POSSIBLE MCS TOWARD THE AREA. FORECASTED TEMPS IN THE MID 90S FOR TOMORROW TAKE HEAT INDICES TO NEAR 100 DEGREES. ALTHOUGH THIS DOES NOT MEET THE HEAT ADVISORY CRITERIA OF 105...IT MAY BE WORTH SOME MEDIA MENTIONING. ELEVEN && .AVIATION... SCATTERED TSTMS DEVELOPING ALONG CONVERGENCE BOUNDARY FROM JUST SOUTH OF MLU TO SHV THEN NORTHWEST TO PRX. STORMS SHOULD DISSIPATE AFTER SUNSET. OUTSIDE OF CONVECTION MOSTLY VFR. SOME MVFR CIGS AGAIN POSSIBLE FROM 12/08Z THROUGH 12/15Z ALONG WITH VSBYS 3-5 MI IN FOG. WINDS SOUTHWEST AROUND 10 KT DEEP EAST TEXAS AND WEST TO NORTHWEST 10 KTS REMAINDER OF AREA. WINDS BECOMING MOSTLY LIGHT AND VARIABLE AFTER 12/01Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 96 75 94 / 20 20 20 20 MLU 74 94 75 92 / 20 20 20 20 DEQ 70 92 72 89 / 20 20 20 30 TXK 73 93 74 91 / 20 20 20 20 ELD 73 94 74 91 / 20 20 20 20 TYR 75 94 76 92 / 20 20 20 20 GGG 75 95 75 93 / 20 20 20 20 LFK 75 96 76 94 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUL 11 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-121200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...AS MOISTURE AND HEATING...COMBINE WITH A WEAK UPPER LEVEL FEATURE OVER THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS LATE THURSDAY AFTERNOON...AND AGAIN THURSDAY NIGHT...AS A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE DRIFT SOUTH TOWARDS THE RED RIVER VALLEY. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA FRIDAY...AND COULD BE ENHANCED FURTHER WITH DAYTIME HEATING. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OVER THE AREA FRIDAY AND FRIDAY EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL FOR PRODUCING LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 11
The Shreveport radar (KSHV), 117 km away, was scanning. The volume nearest the first event began at 23:27 UTC.
2 flash flood. Local standard time, as filed.
High water was again reported across the intersection of US 67 and US Hwy. 259.
High water was reported across US 259 in the city.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39921, 39923.